# SDR RU3A2020092500031

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 12,992 hours, 5,291 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, M, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING OUT AFTER LOW APPROACH, BOTH THROTTLES AT 85% N1, HEARD A CLUNK AND FELT A SMALL BUMP.  ALL LEFT ENGINE INSTRUMENTS HIGH.  ITT SHOWED ALL RED LIGHTS.  NO FIRE INDICATIONS OR WARNING, BROUGHT LEFT ENGINE TO IDLE, N1 CAME BACK TO IDLE AND ITT STAYED A LITTLE HIGH (827DEGC).  FUEL FLOW ALSO AT IDLE (66), BUT N2 STAYED AT 94.4.  SHUT DOWN LEFT ENGINE WITHOUT FURTHER PROBLEM.
